# SDR GM8S2015100800481

- Difficulty date: October 8, 2015
- Submitted: October 8, 2015
- Operation: General aviation
- Aircraft: N33LU
- Make and model: Cessna 172R
- Aircraft serial: 17281264
- Aircraft time: 5,404 hours
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 175K882
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT MAIN TIRE WAS FLAT UPON LANDING THE ACFT.  THE CAUSE OF THE FLAT IS THE ALARMING ISSUE.  THERE WAS A STICKER INSIDE THE TIRE, FROM NEW, THAT EVENTUALLY DEGRADED AND RUBBED INTO THE TUBE MAKING A HOLE.  THIS HOLE CAUSED AIR TO LEAK AND THE TIRE TO GO FLAT.  THE TUBE HAD ROUGHLY 50 HOURS OF SERVICE SINCE NEW, AND THE TIRE HAD ROUGHLY 50 HOURS FROM BEING RETREADED.  THIS HAS OCCURRED BEFORE.  WE WILL BE INSPECTING THE INSIDE OF OUR TIRES IN THE FUTURE TO PREVENT THIS OCCURRENCE.  HOWEVER, THE MANUFACTURER SHOULD NEVER HAVE PUT THE STICKER INSIDE OF THE TIRE.
